MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/thx.50.2.213

Медицинская библиотека · Thorax · 1995

Hepatotoxicity caused by the combined action of isoniazid and rifampicin.

Askgaard D S, Wilcke T, Døssing M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 35 year old black Somalian woman with miliary tuberculosis developed hepatotoxicity after a few days of treatment with isoniazid, rifampicin, pyrazinamide, and ethambutol. After withdrawal of all drugs the liver profile returned to normal and remained so after challenge with isoniazid. Hepatotoxicity recurred when rifampicin was added, but it was well tolerated when reintroduced without isoniazid.

Для цитирования: Askgaard D S, Wilcke T, Døssing M. Hepatotoxicity caused by the combined action of isoniazid and rifampicin.. Thorax. 1995. DOI: 10.1136/thx.50.2.213.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.